# SDR USAA070658

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RIGHT WING, LOWER -T- CRACKED AT WBL 135.5.  REMOVED & REPLACED WING LOWER ANGLE PER EA 98794, DEFECT SIZE:  .75 INCH.
